# SDR CALA9900487

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930566
- Condition: Corroded
- Location: Bs 1105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MOST INBOARD SET TRACK HAS CORROSION AT CENTER CHANNEL STA 1105.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-05 FROM STA 1041 - 1309.
